# SDR QXEA200601459

- Difficulty date: June 18, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 7,268 hours, 5,176 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

OKC - FLIGHT 4184, RETURNED TO THE GATE AFTER A APU AUTO SHUTDOWN DURING ENGINE START.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF APU AND FOUND NO FAULTS.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
